# SDR BJNA091201

- Difficulty date: December 30, 2009
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24796
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY ISLE LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.
